Returning to NeuPro but...

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
Post Reply
Strelnikoff
Posts: 4
Joined: Wed May 20, 2020 8:59 pm

Returning to NeuPro but...

Post by Strelnikoff »

Once upon a time, I took 1 mg NeuPro with great success to treat my symptoms. Then I had to switch from it due to cost. I've been on Methadone (10 mg)/Oxycodine 10 mg) for 2 years. The narcotics work very good but would like to get off them due to nasty side effects.

Lately I was lucky enough to find a new cost effective way to return to Neupro! However.....damn it, no longer effective at 1-3 mg. Doc and I are experimenting with higher dosages but at some higher dosage I run into the same old cost issue.

My question - have others experienced a lessening of effectiveness over with a return to NeuPro patch from other drugs? Just wondering if this is common. It's very disappointing because it worked so well in the past. No muss - no fuss - no side effects.

Thanks all

Strelnikoff

ViewsAskew
Moderator
Posts: 16305
Joined: Thu Oct 28, 2004 6:37 am
Location: Los Angeles

Re: Returning to NeuPro but...

Post by ViewsAskew »

Just one thought...when we stop opioids, we can have symptoms that feel almost identical to RLS/WED. Because some of them have a long half-life, it can take several weeks to get them out of your system and have the other meds work at the lower dose.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

Post Reply